# SDR CALA2024061801845

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR UPPER SURFACE HAS LIQUID INGRESS AT 47 IN FROM I/B END 20 IN FROM T/E 2 1/2 IN DIAMETER.   REPAIRED L/H UPPER SKIN LIQUID INGRESS IAW A319 SRM 55-21-11-300 -005
